MathSciNet Relay Station
MathSciNet bibliographic data
MR1327033 54D10 (54B10)
Nyikos, Peter; Piątkiewicz, Leszek Paracompact subspaces in the box product topology. Proc. Amer. Math. Soc. 124 (1996), no. 1, 303–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement